# SDR USAA960160

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Entry Door Area
- Part time: 46,301 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-5 CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND HINGE CUTOUT AFT ENTRY DOOR SKIN.  INSTALLED DOUBLER, REPAIRED PER SRM 53-30-03 FIG 34.  (M)
